# SDR DXTA2009072103733

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 7,433 hours, 4,403 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: AL750PS
- Part serial: 24150
- Condition: Fumes
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

STRONG ACRID FUMES IN CABIN AREA AROUND SEAT NR 8, NO SMOKE NOTED.   FOUND INOP INDIRECT POWER SUPPLY ABOVE SEAT NR 8. REPLACED POWER SUPPLY. OPS CHECK GOOD. WORK DONE IAW ALC INSTALLATION MANUAL AL-11043M.
